# SDR ASAA2018121197311

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,166 hours, 13,435 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 202000208
- Condition: Out Of Limits
- Location: Left Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 FUEL TANK IMBAL 4.38AND #2 FUEL TANK AT 5.59NO IMBALANCE ISSUES PRIOR TO THIS . HAPPENED VERY QUICKLY DESCENDING THRU 11,000 FEET INTO PDX LANDED WITH 4.06 IN #1 AND 5.37IN #2. GROUNDED - YES. ON TANK NO. 1, PERFORMED TANK & COMP. UNITS TEST REF B737-800 AMM 28-41-21-710-801. FOUND F6L TANK UNIT OUT OF LIMITS. REMOVED PANEL 532FB. REMOVED AND REPLACED F6L TANK UNIT. REINSTALLED PANEL 532FB REF AMM 28-11-11 PERFORMED SYS. TEST REF AMM 28-41-00-730-801 OPS CK GOOD. REFUELED NO.1 TANK, NO LEAKS NOTED AT PANEL 532FB. 4 CBS PULLED, COLLARED, REMOVED COLLARS & RESET 4 CBS.
